A NECESSARY AND SUFFICIENT CONDITION FOR OSCILLATION OF SECOND ORDER SUBLINEAR DELAY DYNAMIC EQUATIONS


Mert R., Zafer A.

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol.31, pp.1061-1067, 2011 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 31
  • Publication Date: 2011
  • Journal Name: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1061-1067
  • Keywords: Time scale, Sublinear, Second order, Delay, Oscillation, Nonoscillation

Abstract

Time scale calculus approach allows one to treat the continuous, discrete, as well as more general systems simultaneously. In this article we use this tool to establish a necessary and sufficient condition for the oscillation of a class of second order sublinear delay dynamic equations on time scales. Some well known results in the literature are improved and extended.